# SDR ASAA2022102840528

- Difficulty date: October 28, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 26,367 hours, 8,301 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Faulted
- Location: First Officer'S
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FO'S FMC CDU SCREEN, TOP PORTION FLICKERING INTERMITTENTLY. GROUNDED - YES. INSPECTED C/B, NO C/BS OUT. PERFORMED OPS TEST REF B737-900 34-61-01-400-802. CYCLED POWER FOR TROUBLESHOOTING PURPOSE. NO DEFECTS NOTED. OK FOR SERVICE.
